# SDR SWAA2025050219111

- Difficulty date: March 27, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BTW BS492.4 TO BS500A RBL25 WL156 AT FWD CARGO COMPARTMENT 2025-224411<[01] TOOL USED ON STEP 3: ULTRASONIC EQUIPMENT P/N 45MG; S/N 130066701 DUE DATE 12-JUL-25;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS492.4 TO BS500A RBL25 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 23 REV: ? SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS492.4 TO BS500A RBL25 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 23 REV: ?  SEE INDIVIDUAL SIGN OFF BELOW.
